# SDR COEA2009071406901

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 28,997 hours, 31,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Condition: Bent
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIG / OPEN: FOUND IN COE HEAVY CHECK:  MAJOR REPAIR:  CAPTAIN'S WINDOW UPPER SILL IS BENT AT LBL 21 INCHES AT LOWER EDGE OF UPPER RETAINER.
